# SDR SWI202405080358

- Difficulty date: March 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON PAX DOOR HINGE (FUSELAGE SIDE) LAND #27   (C-CHECK RO 5/6/2024)   REPLACED PAX. DOOR HINGE WITH A NEW ONE (FUSELAGE SIDE) . REF: CRJ-700 SRM 53-21-13-201-007-A01 REV 38 DATED JULY 25/2020 AND DWG SH670-31810 REV AE. LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337.
